difficult child 2 started his new ADHD medication Intuniv a week and a half ago. He started out at 1mg for a week then was raised to 2 four days ago. He was okay at 1 with no side effects. Super hyperactive, etc as usual. Once he got raised up to 2 he started becoming very sleepy. We are on spring break so I don't know how he will function at school yet with this increased dose. At home he is totally supercharged and still very hyper during the day but at around 4 he crashes and has no energy. Today he came into the bedroom where I was watching TV and layed down on the bed and drifted off to sleep. I woke him up so he could eat dinner. After dinner I checked on h around 8 and he was asleep on the couch, totally un-difficult child like. Normally he is awake and overly energized at 11 and it takes a lot to calm h down. Tonight I listened to his heart and his heartbeat was slow. I kinda freaked out, asking h of he felt okay and if his heart felt alright. difficult child was confused as to why I was asking him these questions and told me he felt fine. My anxiety is in overdrive right now and I'm thinking about every single bad thing that can happen to him. I am too scared right now to fall asleep. I know it sounds silly, but I'm a little afraid his heart might stop in the middle of the night. In three days I am supposed to increase his medications yet again. I am scared to do so. If his side effects are bad now then how bad are things gonna get if we increase the dose? My anxiety is in overdrive and i am not sure how to deal with it. Am I being overly paranoid? Or are my fears justified? Right now I'm not so sure. Help!